MathSciNet Relay Station
MathSciNet bibliographic data
MR1118218 (92d:35058) 35B65 (35K55)
Nečas, Jindřich; Šverák, Vladimír On regularity of solutions of nonlinear parabolic systems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 18 (1991), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement